# SDR NWAA083586311

- Difficulty date: August 1, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 43,387 hours, 5,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOPERATIVE FROM ROW 51 TO 61.  MAINTENANCE CONNECTED WIRE.  OPERATIONAL CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (S)
